# SDR SWAA2025012976560

- Difficulty date: December 12, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-758853<[01]. REPLACED ANGLE LOCATED FWD FACE BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A7505 SHEET:81 REV.- SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED ANGLE LOCATED FWD FACE BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A7505 SHEET:81 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.
